Please use this identifier to cite or link to this item:
Title: Almost universal cupping and diamond embeddings
Authors: Liu, Jiang
Wu, Guohua
Issue Date: 2011
Source: Liu, J., & Wu, G. (2012). Almost universal cupping and diamond embeddings. Annals of Pure and Applied Logic, 163(6), 717-729.
Series/Report no.: Annals of pure and applied logic
Abstract: In this paper, we study the cupping property in the d.r.e. degrees, and prove the existence of a d.r.e. degrees d with almost universal cupping property and nonzero r.e. degrees b<d and a such that b isolates d in the d.r.e. degrees, and b and a form a minimal pair. As a corollary, we have that for any nonzero r.e. degree c≤a and incomplete d.r.e. degree e≥d, 0,c,e and 0′ form a diamond embedding in the d.r.e. degrees.
ISSN: 0168-0072
DOI: 10.1016/j.apal.2011.11.005
Rights: © 2011 Elsevier B.V.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM



Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.